Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms
Ramadan Sabra and Saleem Shafiq Al-Ashhab
DOI : 10.3844/jmssp.2015.88.92
Journal of Mathematics and Statistics
Volume 11, Issue 3
In this study we consider the several types of piece-wise defined sequences. We prove some results concerning the behavior of the sequence. In some cases we prove that the terms repeat themselves in certain patterns and we prove in other cases that the terms grow monotonically after few terms and approaches infinity.
© 2015 Ramadan Sabra and Saleem Shafiq Al-Ashhab. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.